# SDR DALA2022053103778

- Difficulty date: May 25, 2022
- Submitted: May 31, 2022
- Operation: Air carrier
- Aircraft: N323NB
- Make and model: Airbus A319-114
- Aircraft serial: 1453
- Aircraft time: 57,344 hours, 29,692 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Mask
- Condition: Deployed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3123 - AFT FLIGHT ATT. O2 MASK DEPLOYED. CORRECTIVE ACTION: STOWED AFT FLIGHT ATT O2 MASK REF A320 AMM 35-21.(9245240)
